# SDR SWAA2022052309683

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 14,078 hours, 6,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FA JUMPSEAT EMERGENCY FLASHLIGHT SHOWING RED LIGHT / [01] R&R AFT RH F/A JUMPSEAT FLASHLIGHT BATTERY REF AMM 25-64-00
